# SDR DALA1118830136

- Difficulty date: February 23, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 61,335 hours, 26,886 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Fitting
- Part number: 112T70012
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON O/B MID SPAR FITTING BOTH I/B AND O/B HOLES DIA FOUND GREATER THAN 0.875"-0.877" DURING ACCOMPLISHMENT OF EA 01-074904-03AD REV D.  NR 2 PYLON O/B MID SPAR UNDERWING FITTING I/B AND O/B HOLES REWORKED AND REPAIRED PER ER.A 488810-14AD REV ORIG.
